# SDR HALA2016072600145

- Difficulty date: July 25, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 26,605 hours, 4,285 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Malfunctioned
- Location: Windshiled Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK TO DEPARTURE DUE TO ANTI-ICE WINDSHIELD HEAT MESSAGE DISPLAYED.  PERFORMED RESET OF WHC 1 AND 2 TWICE WITH NO HELP, MESSAGE RETURNED 20 SECONDS LATER.  REPLACED CAPTAIN'S WINDSHIELD AND WINDOW HEAT CONTROLLER.  LP 8071481.
